Skip to Main content Skip to Navigation
Journal articles

Isomorphic induced modules and Dynkin diagram automorphisms of semisimple Lie algebras

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01109350
Contributor : Jeremie Guilhot <>
Submitted on : Monday, January 26, 2015 - 11:00:24 AM
Last modification on : Wednesday, August 29, 2018 - 1:09:07 AM

Links full text

Identifiers

  • HAL Id : hal-01109350, version 1
  • ARXIV : 1312.0470

Collections

Citation

Jeremie Guilhot, Cédric Lecouvey. Isomorphic induced modules and Dynkin diagram automorphisms of semisimple Lie algebras. Glasgow Mathematical Journal, Cambridge University Press (CUP), 2016, 58 (1), pp.187-203. ⟨hal-01109350⟩

Share

Metrics

Record views

132